Journal article icon

Journal article

A multiplicative analogue of complex symplectic implosion

Abstract:
We introduce a multiplicative version of complex-symplectic implosion in the case of SL(n,C)SL(n,C) . The universal multiplicative implosion for SL(n,C)SL(n,C) is an affine variety and can be viewed as a nonreductive geometric invariant theory quotient. It carries a torus action and reductions by this action give the Steinberg fibres of SL(n,C)SL(n,C) . We also explain how the real symplectic group-valued universal implosion introduced by Hurtubise, Jeffrey and Sjamaar may be identified inside this space.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Author's Original

Actions


Access Document


Files:
Publisher copy:
10.1007/s40879-015-0069-x

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Publisher:
Springer International Publishing Publisher's website
Journal:
European Journal of Mathematics Journal website
Volume:
1
Issue:
4
Pages:
655–668
Publication date:
2015-08-25
Acceptance date:
2015-07-20
DOI:
ISSN:
2199-6768 and 2199-675X
Pubs id:
pubs:656007
URN:
uri:5a13ce91-9e8c-454f-af84-d9013f51510d
UUID:
uuid:5a13ce91-9e8c-454f-af84-d9013f51510d
Local pid:
pubs:656007
Paper number:
4
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP